# SDR FDEA201304110766

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 93,389 hours, 26,594 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Warning Light
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED A LVL 1 FUEL CONTAMINATED  ALERT.  DURING RETURN TO LANDING ALERT WENT AWAY.  INTERROGATED ALL THREE AIU'S.  NO FAULTS FOUND.   R & R NR 1, 2, AND 3 ENG FUEL FILTERS IAW MM 73-11-02.  NO CONTAMINANTS FOUND.  RAN NR 1, 2, AND 3 ENGINES IAW JRH.  ALL PERAMETERS NORMAL. LEAK CHECKED NORMAL. IAW FIM 73-31-01, B, SYS IS OK.  ACFT OK FOR SERVICE.
